PASCUCCI, ANDREA

PASCUCCI, ANDREA  

DIPARTIMENTO DI MATEMATICA  

Docenti di ruolo di Ia fascia  

Mostra records
Risultati 1 - 20 di 68 (tempo di esecuzione: 0.075 secondi).
Titolo Autore(i) Anno Periodico Editore Tipo File
A continuous dependence result for ultraparabolic equations in option pricing M. Di Francesco; A. Pascucci 2007-01-01 JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS - 1.01 Articolo in rivista -
A family of density expansions for Lévy-type processes with default Lorig M; Pagliarani S.; Pascucci A. 2015-01-01 THE ANNALS OF APPLIED PROBABILITY - 1.01 Articolo in rivista AAP994_published.pdf
A Taylor series approach to pricing and implied volatility for local–stochastic volatility models Matthew Lorig; Stefano Pagliarani; Andrea Pascucci 2014-01-01 THE JOURNAL OF RISK - 1.01 Articolo in rivista -
Adjoint expansions in local Levy models A. Pascucci; C. Riga; S. Pagliarani 2013-01-01 SIAM JOURNAL ON FINANCIAL MATHEMATICS - 1.01 Articolo in rivista -
Analysis of an uncertain volatility model M. Di francesco; P. Foschi; A. Pascucci 2006-01-01 JOURNAL OF APPLIED MATHEMATICS & DECISION SCIENCES - 1.01 Articolo in rivista Pascucci1.pdf
Analytical approximation of the transition density in a local volatility model A. Pascucci; S. Pagliarani 2012-01-01 CENTRAL EUROPEAN JOURNAL OF MATHEMATICS - 1.01 Articolo in rivista -
Analytical expansions for parabolic equations Lorig M.; Pagliarani S.; Pascucci A. 2015-01-01 SIAM JOURNAL ON APPLIED MATHEMATICS - 1.01 Articolo in rivista -
Approximations for Asian options in local volatility models P. Foschi; A. Pascucci; S. Pagliarani 2013-01-01 JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS - 1.01 Articolo in rivista -
Asymptotic expansions for degenerate parabolic equations Andrea Pascucci; Stefano Pagliarani 2014-01-01 COMPTES RENDUS MATHÉMATIQUE - 1.01 Articolo in rivista -
Asymptotics for d-dimensional lévy-type processes Lorig M.; Pagliarani S.; Pascucci A. 2015-01-01 - Springer New York LLC 2.01 Capitolo / saggio in libro -
Backward and forward filtering under the weak Hörmander condition Pascucci A.; Pesce A. 2023-01-01 STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS: ANALYSIS AND COMPUTATIONS - 1.01 Articolo in rivista -
Bermudan option valuation under state-dependent models Borovykh, Anastasia; Pascucci, Andrea; Oosterlee, Cornelis W. 2017-01-01 - Springer New York LLC 4.01 Contributo in Atti di convegno BPO_icasqf_v3.pdf
Calcolo Stocastico per la Finanza A. Pascucci 2007-01-01 - Springer 3.01 Monografia / trattato scientifico in forma di libro -
Calibration of a path-dependent volatility model: empirical tests P. Foschi; A. Pascucci 2009-01-01 COMPUTATIONAL STATISTICS & DATA ANALYSIS - 1.01 Articolo in rivista -
CDS calibration under an extended JDCEV model Di Francesco M.; Diop S.; Pascucci A. 2019-01-01 INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS - 1.01 Articolo in rivista DDFP1.3 - Copia.pdf
Dynamic Credit Investment in Partially Observed Markets Pascucci, Andrea; Agostino Capponi; José E. Figueroa-López 2015-01-01 FINANCE AND STOCHASTICS - 1.01 Articolo in rivista -
Efficient Computation of Various Valuation Adjustments Under Local Lévy Models andrea pascucci; anastasia borovykh; cornelis w. oosterlee 2018-01-01 SIAM JOURNAL ON FINANCIAL MATHEMATICS - 1.01 Articolo in rivista b0938f807cc5fa638bb24039c3b232f1b01b.pdf
Explicit implied volatilities for multifactor local-stochastic volatility models Lorig, Matthew; Pagliarani, Stefano; Pascucci, Andrea 2017-01-01 MATHEMATICAL FINANCE - 1.01 Articolo in rivista MathematicalFinance27-2017.pdf
Financial Mathematics - Theory and Problems for Multi-period Models A. Pascucci; W. Runggaldier 2012-01-01 - Springer 3.01 Monografia / trattato scientifico in forma di libro -
Finanza Matematica - Teoria e problemi per modelli multiperiodali W. J. Runggaldier; A. Pascucci 2009-01-01 - Springer 3.01 Monografia / trattato scientifico in forma di libro -